# SDR GUUA95252011909A

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 25,603 hours, 30,146 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Inoperative
- Location: Airstair
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR DOES NOT FREE FALL ALL THE WAY DOWN.  SERVICED AIRSTAIR DOOR STRUT. OPS CHECK GOOD.
